The Michigan Mathematical Journal

The Schur index in the theory of group representations.

Irving Reiner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 8, Issue 1 (1961), 39-47.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998513

Digital Object Identifier
doi:10.1307/mmj/1028998513

Mathematical Reviews number (MathSciNet)
MR0122892

Zentralblatt MATH identifier
0098.02102

Subjects
Primary: 20.80

Citation

Reiner, Irving. The Schur index in the theory of group representations. Michigan Math. J. 8 (1961), no. 1, 39--47. doi:10.1307/mmj/1028998513. https://projecteuclid.org/euclid.mmj/1028998513


Export citation